# SDR C2XA97IA242

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 12006159001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT HAND CREASE BEAM WAS FOUND CORRODED FROM FRAMES 39 TO 44.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PORTION OF CREASE BEAM IAW EMB-120 SRM 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  AIRCRAFT TT:  17,071.3 HOURS.  CYCLES:  22,414.  (X)
